Join Sarthaks eConnect Today - Largest Online Education Community!
0 votes
4 views
asked in General by (52k points)

In a patient of bronchial asthma, inhaled salbutamol produces the following effect(s): 

A. Inhibits antigen-antibody reaction in the lungs 

B. Causes bronchodilatation 

C. Reduces bronchial hyperreactivity 

D. Both ‘B’ and ‘C’ are correct

Sarthaks Test For Class 7-12

1 Answer

+1 vote
answered by (52.6k points)
selected by
 
Best answer

B. Causes bronchodilatation

Related questions

Welcome to Sarthaks eConnect: A unique platform where students can interact with teachers/experts/students to get solutions to their queries. Students (upto class 10+2) preparing for All Government Exams, CBSE Board Exam, ICSE Board Exam, State Board Exam, JEE (Mains+Advance) and NEET can ask questions from any subject and get quick answers by subject teachers/ experts/mentors/students.

One Thought Forever

“There is a close connection between getting up in the world and getting up in the morning.“
– Anon
~~~*****~~~

Categories

...